MAUDE Adverse Event Report: ARTHREX, INC. ACL TIGHTROPE; PIN, FIXATION, SMOOTH

ARTHREX, INC. ACL TIGHTROPE; PIN, FIXATION, SMOOTH
Model Number ACL TIGHTROPE
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021 it was reported by a sales rep via email that an ar-1588t acl tightrope suture broke off after positioning the graft.This was discovered during an acl/pcl semitendinosus procedure on (b)(6) 2021 additional info requested.

Brand Name
ACL TIGHTROPE
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12576535
Report Number1220246-2021-03742
Device Sequence Number19963990
Product Code HTY
UDI-Device Identifier00888867019614
UDI-Public00888867019614
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberACL TIGHTROPE
Device Catalogue NumberAR-1588T
Device Lot Number11699007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2021
Initial Report FDA Received Date10/05/2021
Patient Sequence Number1